International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1979 / Article

Open Access

Volume 2 |Article ID 256393 | https://doi.org/10.1155/S0161171279000508

John A. Ewell, "Arithmatical consequences of two identities of B. Gordon", International Journal of Mathematics and Mathematical Sciences, vol. 2, Article ID 256393, 8 pages, 1979. https://doi.org/10.1155/S0161171279000508

Arithmatical consequences of two identities of B. Gordon

Received28 May 1979

Abstract

From two partition identities of Basil Gordon the author derives two recursive formulas for the sum-of-divisors function. A third application yields an alternate proof of Rmanujan's theorem on the divisibility of certain values of the partition function by the modulus 5.

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views67
Downloads319
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.